I have been a diabetic for the past eight years, and my depression is 9.7 out of 10. My retina is also affected by it. I also have blurred vision, weakness, increased thirst, loss of memory, coordination problems of body parts, sudden blanking out, and numbness of my leg, which is increasing as time passes. Currently, I am taking tablet Glycomet and Ventab plus. Kindly help.
Welcome to icliniq.com.
I understand your concern. And from what you have attached (attachment removed to protect the patient’s identity), it appears that you have uncontrolled diabetes with complications of diabetic retinopathy and peripheral neuropathy. Your HbA1c (glycated hemoglobin) is 13.4 %, and tablet Glycomet alone does not help in that case. I suggest you do the following:
1) Tablet Vildagliptin 50 mg twice daily.
2) Tablet Glycomet (Metformin) 500 mg thrice daily.
3) Tablet Neurobion forte (Thiamine) twice daily.
You also need better blood sugar control to prevent further complications of the eye and legs. I also suggest you do glucose self-monitoring and see if it drops to below 100 mg/dL. In that case, you must eat something. I also suggest you follow up again in one month to control your blood sugar further.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
As far as tablet Gemer 1 mg (Glimepiride) is concerned, I suggest that it should be taken lifelong with another medication by the name of Metformin 250 mg twice daily after meals ... Read fullHow effective is Metformin 1000 mg a day in controlling sugar levels?
.. understand your concern. Going by your reports (attachment removed to protect patient identity), it looks like you need an increase in the dose of medication. Your doctor may either choose to increase the dose of Metformin or to add another new dr... Read fullMy HbA1c is 7.5. Should I continue my tablet for diabetes?
So, I would suggest you to continue with tablet Glyciphage 500 mg (Metformin) with breakfast and with dinner for a month along with diet management and regular exercise ... Read full
Ask your health query to a doctor online?Ask a Diabetologist Now